Abstract and Applied Analysis
Volume 2003 (2003), Issue 16, Pages 899-922
Rothe method for a mixed problem with an integral condition for the two-dimensional diffusion equation
Département de Mathématiques, Centre Universitaire Larbi Ben M'hidi, Oum El Bouagui 04000, Algeria
Received 8 April 2003
Copyright © 2003 Nabil Merazga and Abdelfatah Bouziani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper deals with an initial boundary value problem with an
integral condition for the two-dimensional diffusion equation.
Thanks to an appropriate transformation, the study of the given
problem is reduced to that of a one-dimensional problem.
Existence, uniqueness, and continuous dependence upon data of a
weak solution of this latter are proved by means of the Rothe
method. Besides, convergence and an error estimate for a
semidiscrete approximation are obtained.